MathSciNet Relay Station
MathSciNet bibliographic data
MR2799774 34C10
Hakl, Robert; Torres, Pedro J. Maximum and antimaximum principles for a second order differential operator with variable coefficients of indefinite sign. Appl. Math. Comput. 217 (2011), no. 19, 7599–7611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement